Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR2664620

author
Bergner, Julia E.
title
A survey of $(\infty ,1)$-categories
year
2010
publisher
Springer, New York
series
IMA Vol. Math. Appl.
volume
152
pages
69–83
url
http://dx.doi.org/10.1007/978-1-4419-1524-5_2
MathSciNet
MR2664620
DOI
doi:2664620

@incollection{MR2664620,
    AUTHOR = "Bergner, Julia E.",
    TITLE = "A survey of {$(\infty,1)$}-categories",
    BOOKTITLE = "Towards higher categories",
    SERIES = "IMA Vol. Math. Appl.",
    VOLUME = "152",
    PAGES = "69--83",
    PUBLISHER = "Springer, New York",
    YEAR = "2010",
    MRCLASS = "18-02 (18D05 55-02 55U35 55U40)",
    MRNUMBER = "2664620",
    DOI = "10.1007/978-1-4419-1524-5\_2",
    URL = "http://dx.doi.org/10.1007/978-1-4419-1524-5\_2"
}

      

This item is never cited.